# SDR SWAA2019032931194

- Difficulty date: March 14, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN ON ENTRY DOOR SCUFF PLATE SUPPORT CORRODED AT BS 328, LBL 62.  R&R SUPPORT IAW SRM AND DWG.
